# SDR YENA2024092501303

- Difficulty date: September 22, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N944JT
- Make and model: Airbus A321-231
- Aircraft serial: 06359
- Aircraft time: 41,071 hours, 8,016 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Part number: 346000491
- Part serial: 49454F1
- Condition: Faulted
- Location: Zone 100
- Part time: 21,469 hours, 6,883 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1189, JFK-SAN. ' AT CRUISE ECAM SMOKE FWD CARGO SMOKE , SMOKE FWD BOTTLE 1 FAULT , SMOKE AFT BOTTLE 1 FAULT . ( FWD/AFT/BULK CARGO COMPT EXT AGENT BOTTLE 1 - BOTH CARGOS EMPTY ); REMOVED AND REPLACED CARGO FIRE BOTTLE (4005WX) IAW AMM 26-23-41. OPS CHECK GOOD MDDR CLEARED MX-4 UPDATED PLACARD REMOVED.'
